Ask an expert
Question

02 Apr 2007

neuropathy #3
As per neurologist, I started taking Vitamin-B Complex and Iron capsules to aid neuropathic burning pain in my foot.
I'm also applying OsteoEze Rub (with capsaicin).
Problem is the burning has increased dramatically after using these 3 products for just 3 days!
I can't even put my foot in warm bath water anymore as it burns and stings like crazy.
I also seem to be urinating more often and my urine is yellow in colour (I do drink 1.5 litres water a day).
Could any of these products be irritating the burning like this as it was never this bad?
Or could it be a sign that I do not have neuropathic pain?

Answer 918 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Neuropathy #3
I would bet that it is the OseoEze Rub with the capsicum derivative that is causing this burning sensation. Try stopping this for a few days while still taking the vit B complex and the iron capsules to see if it is the rub that is causing the pain. The yellow colour of your urine is caused by the vit B2 or riboflavin in the vit B complex, which has a yellow flourescent colour and it is nothing to worry about.
Hope you feel better soon
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.